# SDR REXA2019070701101

- Difficulty date: July 7, 2019
- Submitted: July 16, 2019
- Operation: Air carrier
- Aircraft: N902XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15131
- Aircraft time: 28,419 hours, 19,017 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: SH670320773
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INITIAL INSPECTION: CORROSION ON INTERCOSTAL 6 LBT AND 6 RBL BTW FS 364-349 AT INTERNAL STRUCTURE OF MAIN AVIONICS COMPARTMENT (E/E) (SM). IN REFERENCE NRC 00084 TASK 900-53-140-300 APPENDIX A ].(TCI:100-09) SUMMARY OF NRC 00139: CORROSION LEVEL 2. INTERCOSTAL 6 LBT AND 6 RBL OUT OF LIMITS PER SRM 53-21-23-101-003-A02. DUE TO EXCESSIVE DAMAGE. NEW INTERCOSTALS WERE INSTALLED PER SRM 51-42-06-001-001-A01 AND 51-42-20-001-001-A01.
